RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 5, Pages 1011–1014 (Mi dan35343)  

THEORY OF ELASTICITY

Solution of three-dimensional problems in the theory of elasticity by means of analytic functions and contour integrals for certain nonaxisymmetric bodies

A. Ya. Aleksandrov

Novosibirsk Institute of Railway Transportation Engineers

Full text: PDF file (532 kB)

Bibliographic databases:
UDC: 539.311
Presented: . . 
Received: 03.09.1969

Citation: A. Ya. Aleksandrov, “Solution of three-dimensional problems in the theory of elasticity by means of analytic functions and contour integrals for certain nonaxisymmetric bodies”, Dokl. Akad. Nauk SSSR, 191:5 (1970), 1011–1014

Citation in format AMSBIB
\Bibitem{Ale70}
\by A.~Ya.~Aleksandrov
\paper Solution of three-dimensional problems in the theory of elasticity by means of analytic functions and contour integrals for certain nonaxisymmetric bodies
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 5
\pages 1011--1014
\mathnet{http://mi.mathnet.ru/dan35343}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0277148}
\zmath{https://zbmath.org/?q=an:0259.73007}


Linking options:
  • http://mi.mathnet.ru/eng/dan35343
  • http://mi.mathnet.ru/eng/dan/v191/i5/p1011

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020